# SDR IPXA2025011317523

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,097 hours, 22,661 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Pilot Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* TAIL STRIKE IDENTIFIED ON WALK AROUND INSPECTION
